Alert archive / North Dakota / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 89, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 2, 2018, 9:59 PM CDT for Cass County, North Dakota; Clay County, Minnesota. It was in force for 46 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2018, 9:59 PM CDT (02:59 UTC)
- Expired
- Jul 2, 2018, 10:45 PM CDT
- In force
- 46 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clay County, MN, Cass County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 80 km from the middle of the area, began a volume at 03:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 10:04 PM CDT | HAIL 1.75 | 7 Ese Chaffee, ND | |
| Jul 2, 10:09 PM CDT | HAIL 1.25 | 1 Ssw West Fargo, ND | BROADCAST METEOROLOGIST OBSERVED A FEW HALF DOLLAR SIZED HAIL LASTING 2-3 MINUTES WITHIN ALONG WITH QUARTER SIZED HAIL. |
| Jul 2, 10:09 PM CDT | HAIL 1.25 | 3 Sw West Fargo, ND | BROADCAST METEOROLOGIST OBSERVED A FEW HALF DOLLAR SIZED HAIL LASTING 2-3 MINUTES WITHIN ALONG WITH QUARTER SIZED HAIL. |
| Jul 2, 10:38 PM CDT | HAIL 1.5 | Prosper, ND | |
| Jul 2, 10:40 PM CDT | HAIL 1 | Nw Harwood, ND | RELAYED BY BROADCAST MEDIA OF PUBLIC REPORT AS MEASURED BY COMPARISON TO A QUARTER. |
| Jul 2, 10:50 PM CDT | HAIL 1 | Argusville, ND | PHOTO OF QUARTER SIZED HAIL IN ARGUSVILLE VIA SOCIAL MEDIA. |
| Jul 2, 10:50 PM CDT | HAIL 1.75 | Argusville, ND | RELAYED FROM BROADCAST MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 3.0 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2124 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1720 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 8.5
The text
As transmitted.
626
WUUS53 KFGF 030259
SVRFGF
MNC027-NDC017-030345-
/O.NEW.KFGF.SV.W.0089.180703T0259Z-180703T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Eastern ND/Grand Forks ND
959 PM CDT MON JUL 2 2018
The National Weather Service in Grand Forks has issued a
* Severe Thunderstorm Warning for...
Northwestern Clay County in northwestern Minnesota...
Eastern Cass County in southeastern North Dakota...
* Until 1045 PM CDT.
* At 959 PM CDT, a severe thunderstorm was located near Durbin, or 21
miles southwest of Fargo, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Davenport around 1005 PM CDT.
Durbin around 1010 PM CDT.
Casselton around 1015 PM CDT.
Mapleton around 1020 PM CDT.
Prosper and West Fargo around 1025 PM CDT.
Other locations impacted by this severe thunderstorm include
Casselton Airport and West Argusville.
This includes the following highways...
Interstate 29 between mile markers 58 and 87.
Interstate 94 in North Dakota between mile markers 329 and 352.
Interstate 94 in Minnesota between mile markers 1 and 3.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4666 9701 4673 9742 4720 9696 4700 9647
TIME...MOT...LOC 0259Z 217DEG 34KT 4675 9723
HAIL...1.00IN
WIND...60MPH
$$
NC/GG2 follow-up statements
595
WWUS53 KFGF 030311
SVSFGF
Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
1011 PM CDT MON JUL 2 2018
MNC027-NDC017-030345-
/O.CON.KFGF.SV.W.0089.000000T0000Z-180703T0345Z/
Clay MN-Cass ND-
1011 PM CDT MON JUL 2 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR NORTHWESTERN CLAY AND EASTERN CASS COUNTIES...
At 1010 PM CDT, a severe thunderstorm was located over Durbin, or 15
miles west of Fargo, moving northeast at 40 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe storm will be near...
Mapleton and West Fargo around 1020 PM CDT.
Prosper around 1025 PM CDT.
Reile's Acres around 1030 PM CDT.
Brooktree Park, Argusville and Harwood around 1035 PM CDT.
Georgetown and Gardner around 1045 PM CDT.
Other locations impacted by this severe thunderstorm include
Casselton Airport and West Argusville.
This includes the following highways...
Interstate 29 between mile markers 59 and 87.
Interstate 94 in North Dakota between mile markers 329 and 352.
Interstate 94 in Minnesota between mile markers 1 and 2.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4668 9699 4678 9737 4720 9696 4700 9647
TIME...MOT...LOC 0310Z 217DEG 34KT 4684 9713
HAIL...1.50IN
WIND...60MPH
$$
NC190
WWUS53 KFGF 030330
SVSFGF
Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
1030 PM CDT MON JUL 2 2018
MNC027-NDC017-030345-
/O.CON.KFGF.SV.W.0089.000000T0000Z-180703T0345Z/
Clay MN-Cass ND-
1030 PM CDT MON JUL 2 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR NORTHWESTERN CLAY AND NORTHEASTERN CASS COUNTIES...
At 1030 PM CDT, a severe thunderstorm was located over Mapleton, or
10 miles west of Fargo, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Prosper and West Fargo around 1035 PM CDT.
Reile's Acres around 1040 PM CDT.
Brooktree Park, Harwood and Argusville around 1045 PM CDT.
Other locations impacted by this severe thunderstorm include West
Argusville.
This includes the following highways...
Interstate 29 between mile markers 61 and 87.
Interstate 94 in North Dakota between mile markers 330 and 352.
Interstate 94 in Minnesota between mile markers 1 and 2.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4680 9681 4687 9725 4720 9696 4700 9647
TIME...MOT...LOC 0330Z 217DEG 26KT 4692 9704
HAIL...1.25IN
WIND...60MPH
$$
NC/DJRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 8:30 PM CDT, 1 hour 29 minutes earlier.
Area forecast discussion, Jul 2, 8:30 PM CDT, 1 hour 29 minutes before
Area Forecast Discussion National Weather Service Grand Forks ND 830 PM CDT Mon Jul 2 2018 .UPDATE... Issued at 818 PM CDT Mon Jul 2 2018 Severe thunderstorm watch has been issued for SE ND and Wilkin Co in MN until 2AM. Primary concerns will be winds up to 70mph and hail up to 2 inches. Activity is slowly organizing and scattered along a line from Park Rapids MN to near Gwinner ND. Potentially a couple rounds of convection to watch over the next 5 to 6 hours with current storms and then storms to the west as they move into SE ND around midnight. UPDATE Issued at 646 PM CDT Mon Jul 2 2018 Continuing to sit an wait for convection to develop across the southern portions of the Red River valley. Given satellite trends and mesoanalysis isolated to scattered storms should develop in the next hour or two. Thinking 700mb height rises late this afternoon have kept activity in check. Agitated CU field in SE ND showing some enhanced towers over the past hour. Will continue to monitor. Also will be watching area in SW ND and its evolution for expansion and or increase of PoPs for the overnight. && .SHORT TERM...(This evening through Tuesday) Issued at 329 PM CDT Mon Jul 2 2018 Afternoon radar and visible satellite observations show lingering shower activity across the southern River Valley has created a weak cold pool along the I-94 corridor. This airmass is characterized by temperatures in the low 70s and dewpoints in the low 60s, and differentiates a more dry airmass to the north across eastern North Dakota/northwest Minnesota and a less stable airmass further south across the tri-state area. Afternoon RAP analysis additionally show differing air masses with MLCAPE values 500 - 1500 J/kg building across SD/west MN under a strong cap. This suggests that the more likely area for convective initiation later today will be focused further south across northeast SD along a surface warm front evident in afternoon surface obs. With a shear environment of around 55 knots of effective bulk shear organized convection is possible in this area. Recent CAMS show this convection beginning in the 23-01 UTC time frame and propagating east/northeastward along the southwest border of the forecast area (roughly from the Wadena to Park Rapids area). Backed winds at the surface in response to a deepening surface low to the west along with strengthening mid level winds due to the nocturnal LLJ may allow low level ESRH supportive of a tornado threat, though this might be limited by a multicell storm mode. Hail and strong winds remain the greatest threat. Finally, some CAMS suggest storms developing along I-94 further west and propagating into the Valley City/Fargo area later tonight, though the influence of the more stable airmass currently in place over this region may reduce the chance for severe storms. Convection beginning in Montana this evening is expected to propagate east/northeastward during the overnight hours into eastern ND/northwest MN through the morning hours. Clearing conditions mid day Tuesday may allow for enough insolation/destabilization to allow for a few afternoon thunderstorms across northwest MN Tuesday afternoon. .LONG TERM...(Tuesday night through Monday) Issued at 329 PM CDT Mon Jul 2 2018 An active weather pattern through Wednesday night will bring continued chances for showers and thunderstorms, with a quiet period from Thursday to Saturday night. On Tuesday evening, thunderstorms look likely to develop both along 1) the cold front draped along the MT/ND border and 2) along a sfc front draped from north central MN into western SD. Despite lingering showers and storms during the day and mid level capping Tuesday afternoon, there is potential for some discrete cells or clusters of storms initiating in areas south of Highway 2 Tuesday afternoon and evening, as moderate to strong surface based instability and favorable shear develop amidst high temperatures in the 90s and dew points in the lower 70s. Additionally most models suggest this activity and/or other activity developing in the remainder of Dakotas would likely merge into a complex or cluster of storms Tuesday night along the nose of the low level jet, as surface low and an upper shortwave push east across the Dakotas. With this potent setup, the threat for severe weather will persist Tuesday night into Wednesday, as any remaining complex or cluster pushes through eastern ND into northern MN. Large hail to 1.5 inches, damaging winds to 60 mph, and a tornado or two are all possible threats with severe storms. In addition, an unusually moist environment sets up Tuesday night and Wednesday with precipitable water values in the 1.5 to 2.5 inch range and in the 95th to 99th percentile range of NAEFS climatology. This will yield a notable threat for heavy rain and perhaps flash flooding, particularly with the overnight thunderstorms. For Independence Day, additional shower and thunderstorm activity will remain possible through the day as the aforementioned complex pushes out of the area and the cold front remains in the region. Thus rain chances are most likely to impact any morning or mid day activities as activity gradually exits eastward along and ahead of the front. Rain chances are expected to exit the immediate Red River Valley by Wednesday evening, with remaining shower or storm activity moving out of the northwest quarter of MN Wednesday evening. For Thursday through Saturday, a quiet weather pattern sets up with high pressure and ridging aloft. High temperatures will still remain in the upper 70s to near 90 degrees during this timeframe, but some relief from humidity will be felt under a drier airmass. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 646 PM CDT Mon Jul 2 2018 Scattered thunderstorms possible across the area and could impact any TAF site during the next 24 hours though to uncertain to add to TAF for a specific time. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...None. MN...None. && UPDATE...JK SHORT TERM...AM LONG TERM...BP AVIATION...JK
Hazardous weather outlook, Jul 2, 4:45 AM CDT, 17 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 445 AM CDT Mon Jul 2 2018 MNZ004>009-NDZ006>008-014>016-054-030945- Kittson-Roseau-Lake Of The Woods-West Marshall-East Marshall- North Beltrami-Towner-Cavalier-Pembina-Benson-Ramsey- Eastern Walsh County-Western Walsh County- 445 AM CDT Mon Jul 2 2018 This hazardous weather outlook is for portions of eastern North Dakota and northwest Minnesota. .DAY ONE...Today and Tonight A few stray thunderstorms will be possible late tonight, but most of the severe weather is expected to stay south of the Highway 2 corridor during the next 24 hours. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday There is a chance for some isolated severe thunderstorms Tuesday afternoon and night, with hail up to quarters and wind gusts to 60 mph the primary threat. Thunderstorm activity will continue into Wednesday, although details will depend on how previous day's thunderstorms play out. Some heavy rainfall will also be possible Tuesday and into Wednesday with rich moisture flowing into the area. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated today or tonight. MNZ001>003-013>017-022>024-027>032-040-NDZ024-026>030-038-039-049- 052-053-030945- West Polk-Norman-Clay-Pennington-Red Lake-East Polk- North Clearwater-South Beltrami-Mahnomen-South Clearwater-Hubbard- West Becker-East Becker-Wilkin-West Otter Tail-East Otter Tail- Wadena-Grant-Eddy-Nelson-Grand Forks-Griggs-Steele-Traill-Barnes- Cass-Ransom-Sargent-Richland- 445 AM CDT Mon Jul 2 2018 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...Today and Tonight There is a chance for severe thunderstorms this evening and overnight, particularly in southeastern North Dakota and west central Minnesota. Hail of an inch or more will be the primary threat, although some wind gusts to 60 mph are not out of the question. Thunderstorms will continue to redevelop for much of the night. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday There is a chance for some scattered severe thunderstorms Tuesday afternoon and night, with hail of around 1 inch and wind gusts to 60 mph the primary threat, although an isolated tornado is not of the question. Thunderstorm activity will continue into Wednesday, although details will depend on how previous day's thunderstorms play out. Some heavy rainfall will also be possible Tuesday and into Wednesday with rich moisture flowing into the area. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required. JR
In the hours before
Special weather statement, Jul 2, 9:20 PM CDT, 39 minutes before
Special Weather Statement National Weather Service Grand Forks ND 920 PM CDT Mon Jul 2 2018 MNZ027-028-030-031-030400- West Becker-East Becker-West Otter Tail-East Otter Tail- Including the cities of Detroit Lakes, Wolf Lake, Fergus Falls, Perham, New York Mills, Parkers Prairie, Henning, and Battle Lake 920 PM CDT Mon Jul 2 2018 ...FUNNEL CLOUDS POSSIBLE ACROSS SOUTHERN BECKER AND NORTHERN OTTER TAIL COUNTIES... Showers and thunderstorms have developed and conditions are favorable for funnel clouds with any thunderstorm that does develop. These types of funnel clouds are usually short lived, however, they can and occasionally do touch the ground and cause minor damage. Because of this possibility, If you see one of these funnel clouds approaching the ground, take cover immediately. JK
Local storm report, Jul 2, 9:25 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
925 PM CDT MON JUL 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL COGSWELL 46.11N 97.78W
07/02/2018 E2.75 INCH Sargent ND BROADCAST MEDIA
PUBLIC REPORTS RECEIVED VIA BROADCAST MEDIA OF 2.8 INCH
DIAMETER HAIL IN COGSWELL. TIME ESTIMATED BASED ON RADAR.
&&
GGUSTSpecial weather statement, Jul 2, 9:44 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Eastern ND/Grand Forks ND
944 PM CDT MON JUL 2 2018
NDZ052-053-030330-
Sargent ND-Richland ND-
944 PM CDT MON JUL 2 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RICHLAND AND
SOUTHEASTERN SARGENT COUNTIES UNTIL 1030 PM CDT...
At 943 PM CDT, Doppler radar was tracking a strong thunderstorm over
Havana, or 51 miles west of Wahpeton, moving northeast at 30 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Rutland around 955 PM CDT.
Cayuga around 1005 PM CDT.
Geneseo around 1015 PM CDT.
Hamlin around 1020 PM CDT.
Lidgerwood around 1025 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.
&&
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
southeastern North Dakota.
LAT...LON 4594 9782 4606 9781 4628 9718 4599 9700
4593 9734
TIME...MOT...LOC 0243Z 247DEG 28KT 4599 9761
NCLocal storm report, Jul 2, 9:46 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
946 PM CDT MON JUL 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 PM HAIL 10 SSW LISBON 46.30N 97.76W
07/02/2018 E1.00 INCH Ransom ND PUBLIC
VERY HEAVY RAINS AND A FEW LARGE HAIL.
&&
GGUSTSpecial weather statement, Jul 2, 9:52 PM CDT, 7 minutes before
Special Weather Statement National Weather Service Eastern ND/Grand Forks ND 952 PM CDT MON JUL 2 2018 MNZ002-003-022-027-030330- West Becker MN-Clay MN-Mahnomen MN-Norman MN- 952 PM CDT MON JUL 2 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CLAY...SOUTHEASTERN NORMAN...SOUTHWESTERN MAHNOMEN AND NORTHWESTERN BECKER COUNTIES UNTIL 1030 PM CDT... At 952 PM CDT, Doppler radar was tracking a strong thunderstorm near Ulen, or 27 miles northeast of Fargo, moving northeast at 15 mph. Dime size hail and winds in excess of 30 mph will be possible with this storm. This strong thunderstorm will be near... Ulen around 1000 PM CDT. Syre around 1020 PM CDT. Flom and Twin Valley around 1030 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Grand Forks. && LAT...LON 4697 9633 4711 9650 4734 9619 4713 9594 TIME...MOT...LOC 0252Z 231DEG 12KT 4710 9633 NC
Local storm report, Jul 2, 9:54 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
954 PM CDT MON JUL 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0948 PM HAIL 5 ESE LISBON 46.41N 97.59W
07/02/2018 E1.25 INCH Ransom ND PUBLIC
&&
GGUSTThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 8:51 PM CDT | Severe Thunderstorm Warning | FGF | Ransom, Richland, Sargent | 54 min |
| Jul 2, 9:27 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Ransom, Richland, Sargent | 48 min |
| Jul 2, 9:44 PM CDT | Special Weather Statement | FGF | Sargent | 46 min |
| Jul 2, 10:45 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Traill | 60 min |
| Jul 2, 11:01 PM CDT | Special Weather Statement | FGF | Cass | 14 min |
| Jul 2, 11:19 PM CDT | Special Weather Statement | FGF | Cass | 41 min |
| Jul 3, 7:00 AM CDT | Special Weather Statement | FGF | Ransom, Sargent | 60 min |
| Jul 3, 7:25 AM CDT | Special Weather Statement | FGF | Barnes, Cass, Griggs, Steele | 50 min |
| Jul 3, 7:44 AM CDT | Special Weather Statement | FGF | Richland, Sargent | 46 min |
| Jul 2, 9:52 PM CDT | Special Weather Statement | FGF | Norman | 38 min |
| Jul 2, 10:15 PM CDT | Special Weather Statement | FGF | Mahnomen | 45 min |
| Jul 2, 10:20 PM CDT | Severe Thunderstorm Warning | FGF | Clay, Norman | 40 min |
| Jul 2, 10:58 PM CDT | Special Weather Statement | FGF | Grant | 32 min |
| Jul 2, 11:05 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Clearwater, Mahnomen | 40 min |
| Jul 2, 11:15 PM CDT | Special Weather Statement | FGF | Mahnomen | 60 min |
| Jul 2, 11:27 PM CDT | Special Weather Statement | FGF | Clay | 33 min |
| Jul 2, 11:30 PM CDT | Special Weather Statement | FGF | Grant | 30 min |
| Jul 2, 11:41 PM CDT | Special Weather Statement | FGF | Norman | 34 min |
| Jul 2, 11:48 PM CDT | Severe Thunderstorm Warning | FGF | Mahnomen, Norman, Polk | 27 min |
| Jul 3, 12:03 AM CDT | Special Weather Statement | FGF | Grant | 27 min |
| Jul 3, 10:17 AM CDT | Special Weather Statement | FGF | Grant | 58 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2018Severe Thunderstorm Warnings in Minnesota, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.